# SDR CALA2013121693733

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 63,952 hours, 24,242 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Sheared
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW HEAD SHEARED AFT EDGE OF SMALL COVER PANEL JUST AFT OF PANEL 191CT, LT WING ROOT AREA.  REMOVED DAMAGED SCREW, REPLACED WITH NEW FASTENER, ALL SECURE.
